# SDR UALA2011081904410

- Difficulty date: August 18, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 53,221 hours, 14,837 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: S343T00366
- Part serial: TO1399
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE START. LT SPAR LIGHT ON PED AND LT ENGINE VALVE LIGHT ON EICAS. P6 PANEL F1 CIRCUIT BREAKER POPPED.  REPLACED THE SPAR VALVE ACTUATOR AND ELECTRICAL CONNECTOR DUE TO THE BACK SHELL BEING LOOSE. OPS CHECKED NORMAL. ALSO ACCOMPLISHED ELECTRICAL CONNECTOR REPLACEMENT.
